MathSciNet Relay Station
MathSciNet bibliographic data
MR2679632 53C40 (53C21)
Bonini, Vincent; Espinar, José M.; Qing, Jie Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs. Proc. Amer. Math. Soc. 138 (2010), no. 11, 4109–4117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement